Items where Author is "Ananth Kumar, S. R."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Rangarajan, R. and Ananth Kumar, S. R. (2014) Laplace decomposition methods for solving certain class of differential-difference equations. Journal of the Indian Mathematical Society, 81 (3-4). pp. 357-367.

Ananth Kumar, S. R. and Rangarajan, R. (2013) Laplace decomposition method for solving certain differential-difference equations both of order 1. Advanced Studies in Contemporary Mathematics (Kyungshang), 23 (3). pp. 501-508.

This list was generated on Sat Mar 25 22:01:50 2023 IST.